# SDR AALA202410240135

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 44,780 hours, 18,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN EXTERNAL POWER DOOR LOWER CUTOUT SURROUND DOUBLER LOCATED FROM STA 229 TO STA 235.8, FROM S21R TO S22R. REPAIRED DOUBLER PER SRM 53-10-15-2R-4.
